# SDR SWIA95618

- Difficulty date: August 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N224SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120294
- Engine: Pwa PW118A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 3035659
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

LT ENGINE FAILURE AT 2,500 FEET WITH CLIMB POWER.  RETURNED TO LAX.  TORQUE FLUXUATED 65 TO 84 THEN TO 101.  REPLACED HMU FUEL CONTROL, IAW MM 73-21-00, OPS CKS GOOD, NO LEAKS NOTED.
